# SDR DLM90030046

- Difficulty date: January 11, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 22,089 hours, 11,669 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: 08BHG36ABJF733
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL330 EOAP MESSAGE ELEVATOR SPLIT & PYLON FLAP FAULT ILLUMINATED.  ALSO NO AUTOLAND ILLUMINATED ON FMA.  RAN RTS ON DFGC 1 & 2. GO ON BOTH. RAN ACS TEST. NO FAULTS  FOUND ELEVATOR POSITION SENSOR NR 2 ON DFGC 2. REPLACED RT ELEVATOR POSITION SENSOR IAW AMM 27-34-01-5.
